Swallowing problem URGENT please
Apr 18, 2013
My regimen is darunavir + norvir once a day. I'm on monotherapy and so far everything is fine. I'm still undetectable since the beginning in September 2012. Two days ago I had problems in swallowing the norvir pill which remained on my tongue for 7-8 seconds approx. My concern is that the pill melted partially on my tongue and that I swallowed a reduced dose inferior to 100 mg. Is this possible? I know that pills are coated with a protective film, but how long does this film resist in a wet environment like the mouth? Should I be concerned?
Response from Dr. Young
Hi and thanks for posting.
You're on a somewhat unorthodox (but common in Europe) boosted PI monotherapy regimen-- it's interesting to know that you're virus is suppressed on this regimen.
There's no problem with having the tablet partially dissolve on your tongue at all- so worry not.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.